MathSciNet Relay Station
MathSciNet bibliographic data
MR1300069 35K57 (35B40 35Q80)
Barles, Guy; Souganidis, Panagiotis E. A remark on the asymptotic behavior of the solution of the KPP equation. C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 7, 679–684.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement